# SDR AALA201707289008

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 2665
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 49,718 hours, 28,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING OUTBOARD FLAP INTERNAL CASE INTERCONNECTING STRUT.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-57-44-400-001A AND PERFORMED OPERATIONAL TEST OF FLAP SYSTEM IAW AMM 27-54-00-710-001-A.
